What really amazes me, is that whenever I’m starting to feel like total poo-poo (which I have the last few days),
I check my report of how many times I’ve taken my IVIG over the last month, and *without* fail I’m alway waaaay below what my dose level is supposed to me.
Tara not taking her IG = Tara feels like shit.
(Meaning, man up Tara and take your medication!! That’s what it’s for silly head!)
I’ve been so stressed lately about getting a bunch of tests done before my insurance might change (and other stressing things in my life), I get distracted…that’s why I keep this medication calendar, because I need to know what my level is (because you don’t want to take too much either).
I thought I had just checked my levels and I was at dose level, but when I checked my calendar a few minutes ago, the last time I checked a report was actually Sept 28th, and that’s a long time ago in IVIG land…and definitely enough time to explain why I’m feeling like such crap the last few days..)
The other mediations listed I do *not* keep track of, so I’ve actually taken them more often than what is on this list (I’ve been taking Cipro religiously the last few days, because of swelling around the hole in my mouth where the blob was), and the swelling has now disappeared…
Gotta take your medicine Tara Leigh. Don’t flake on it. Otherwise, you end up feeling like this, and you’re scratching your head wondering why? You’re smarter than that.
Luckily, it only takes about five-seven days of dosing up before im back on my feet again, but I got to be more diligent…I don’t have time for these slumps. There’s too much I need to do right now to be spending all day in bed…
(And God knows my son’s godfather has spent way too much money for me to get this medication for me not to use it!!! Geezus. My life is always going to be a struggle, but IVIG really does help. I think what happens is I start feeling better, then I go back into denial and quietly forget about it (sticking needles in your stomach is no fun). I gotta just get over that…needles in the stomach is much better than feeling like this…)